# SDR AALA202208109847

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 60,617 hours, 36,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L SLIDE INDICATION FLICKERS, FLIGHT ATTENDANT VERIFIED SLIDE IS ARMED. MAINTENANCE  REPLACED ARMING HANDLE PROXIMITY DETECTOR 17WV1I PER AMM 52-71-11 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
